Depression

Hi Everyone.

you all helped me before over questions regarding Depression, my Doctor thought i had Depression and suggested I try Sertraline 50mgs, which i did at first felt very sick unwell side affects decided to Carry on but Now my INR has dropped quite a bit, also feel very tired all time when not in AF i cant say i feel any better really, maybe not been weepy quite as much,

I am on Warfarin, had a test 3 weeks ago they were quite concerned but told me to go back today which i have and still the same so up the Warfarin, i was 2.5 and dropped to 1.8 also i have fluid appeared on My Ankles Bad,

has anyone any ideas please?

Suzy

10 Replies

oldestnewest
  • Sorry you are having a bad time. Do you have an understanding GP. If so might it be worth discussing other treatment for your depression either an alternative anti depressant or another intervention such as counselling or other therapy.

    Make an appointment and see what your options are. Having your warfarin out of range will only add to your concerns.

    I am sure there are alternative routes to help lessen the depression without compromising your meds effectiveness.

    Take comfort there will be a solution for you. Big hugs.

    Dee

  • Hi Dee,

    Thank you for your help, yes i think i will try and get in with a GP again, the trouble is its taking a long time to get to see one these days, :-( sometimes have to wait for 3 weeks, but i will have to go cant carry on like this i have been Stable for a long time with my Warfarin,

    since being on these Tablets, i have dropped so don't think they are right for me, thank you again.

    Suzy

  • Hope you get some joy from a consultation. My gp told me to say it is about a cardiac issue if I ring and am given a long lead in appointment of a couple of weeks. That usually makes them find an earlier appointment. Might be worth a try.

    Take care you will get there and make strides in the right direction.

    Dee

  • Hi Dee,

    thank you i will give that a try and let you know :-) Suzy

  • Depression is such a wide condition from mild to severe. I'm not sure if I had some mild form in the early days after AF diagnosis. Drugs for mild would be my last resort, instead I relaxed on a daily x2 Nature Trail walk, took up a new hobby (something I had always wanted to do) at home (even though I felt tired) and a kind person here suggested the Serenity Prayer.

    Hope this helps a bit.

  • thank you for your help, yes i agree i do have a hobby i make Cards , but i have not felt like doing that, which is not me i normally keep myself busy i will certainly think about what you have said.

    Suzy xx

  • Hi Suzy - I wanted to reply to you yesterday, but had to wait to talk to a relative who I knew had problems taking Sertraline as you did. She went on to a forum re this drug and discovered that it made most of them on there feel ill. In the past she had been prescribed Lustrelle which had agreed with her, others on the site agreed it was far better. She asked her GP to put her on Lustrelle and she now feels so much better. What I can make out re Lustrelle is that they were the original makers of Sertraline, but some companies are now making it cheaper and of course GP's want to prescribe the less expensive make. So if you wanted to you could talk to your GP re this and ask for Lustrelle. I'm not sure if I'm spelling Lustrelle right by the way.

    The way you are feeling is probably due to a chemical imbalance, so don't feel guilty about being depressed.

    Big hug and we are here to support you in any way we can.

    Be well.

    Jean

  • Hi Jean,

    Thank you so much for this I will definitely ask my GP about this Tablet, I was not keen going down this Road, its only happened since the AF I now know it must be a sign regarding having a Attack of AF , i get so down just before & weepy to me for no reason, but it has been happening for a while now,

    I think I have found it hard coping with the AF at first not to bad but i seem to be getting more Attacks of it, anyway thank you again, this site has been wonderful, everyone is so friendly and helpful and very kind don't know what we would do without you all,

    Suzy xx

  • Hi I was severely anxious when diagnosed and was put on sertraline which I have had not side effects and felt really well after few months so took myself down to half tablet still feeling fine good luck

  • Hi

    thank you for letting me know, i am trying to persevere with them, but getting a few side affects at moment, but hopefully they will wear off, if not a trip back to Doctors,

    Suzy

You may also like...